Estimation of P(X > Y) with ToppLeone distribution


Genc A. İ.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.83, no.2, pp.326-339, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1080/00949655.2011.607821
  • Title of Journal : JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Page Numbers: pp.326-339

Abstract

We consider the estimation problem of the probability P=P(X>Y) for the standard ToppLeone distribution. After discussing the maximum likelihood and uniformly minimum variance unbiased estimation procedures for the problem on both complete and left censored samples, we perform a Monte Carlo simulation to compare the estimators based on the mean square error criteria. We also consider the interval estimation of P.